MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY; PROSTHESIS, HIP
Catalog Number 20104008
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the surgeon could not impact the liner.A different liner was able to be implanted into the same cup.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported that the surgeon could not impact the liner.A second liner was used and also could not be implanted.A third liner was able to be implanted into the same cup.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b5; d9; d10; g3; h2.D10: cat# 20104008 lot# 67122072 40mm i.D.Size h neutral liner.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
G7 LONGEVITY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23797878
Report Number0001822565-2025-04489
Device Sequence Number21445836
Product Code LPH
UDI-Device Identifier00889024518827
UDI-Public(01)00889024518827(17)300314(10)67160807
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20104008
Device Lot Number67160807
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/23/2026
05/18/2026
Initial Report FDA Received Date12/13/2025
Supplement Report FDA Received Date03/24/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown